Publications

Year       Areas   

Year: 2010
10. 
Esteban M, Felmer P, Quaas A. Eigenvalues for Radially Symmetric Fully Nonlinear Operators. Communications in Partial Differential Equations 2010;35(9):1716 - 1737. [Digital version] [Bibtex]
11. 
Spa C, Escolano J, Garriga A, Mateos T. Compensation of the Afterglow Phenomenon in 2-D Discrete-Time Simulations. IEEE Signal Processing Letters 2010;17(8):758-761. [Bibtex]
12. 
Spa C, Garriga A, Escolano J. Impedance Boundary Conditions for Pseudo-Spectral Time-Domain Methods in Room Acoustics. Applied Acoustics 2010;71:402-410. [Bibtex]
13. 
Piazza A, Khan M. A. On the Non-existence of Optimal Programs in the Robinson-Solow-Srinivasan (RSS) Model. Economic Letters 2010;109(2):94-98. [Digital version] [Bibtex]
14. 
Hernández E, Kalise D, Otárola E. Numerical approximation of the LQR problem in a strongly damped wave equation. Computational Optimization and Applications 2010;47:161-178. [Digital version] [Bibtex]
15. 
Khan M, Piazza A. About optimal harvesting policies for a multiple species forest without discounting. Journal of Economics 2010;100(3):217-233. [Digital version] [Bibtex]
16. 
Álvarez F, Peypouquet J. Asymptotic almost-equivalence and ergodic convergence of Lipschitz evolution systems in Banach spaces. Nonlinear Analysis: Theory, Methods & Applications 2010;73(9):3018-3033. [Digital version] [Bibtex]
17. 
Quaas A, Felmer P, Sirakov B. Landesman-Lazer type results for second order Hamilton-Jacobi-Bellman equations. Journal of Functional Analysis 2010;258:4154-4182. [Bibtex]
18. 
Cabré X, Tan J. Positive solutions of nonlinear problems involving the square root of the Laplacian. Advances in Mathematics 2010;224(5):2052-2093. [Bibtex]
19. 
Peypouquet J, Sorin S. Evolution equations for maximal monotone operators: asymptotic analysis in continuous and discrete time. J. Convex Anal. 2010;17(3-4):1113—1163. [Digital version] [Bibtex]
20. 
Alarcón S, Díaz G, Letelier R, Rey J. M. Expanding the asymptotic explosive boundary behavior of large solutions to a semilinear elliptic equation. Nonlinear Analysis TMA 2010;72:2426-2443. [Bibtex]
21. 
Cerpa E. Null controllability and stabilization of a linear Kuramoto-Sivashinsky equation. Commun. Pure Appl. Anal. 2010;9(1):91-102. [Digital version] [Bibtex]
22. 
Smyshlyaev A, Cerpa E, Krstic M. Boundary stabilization of a 1-D wave equation with in-domain anti-damping. SIAM J. Control Optim. 2010;48(6):4014-4031. [Digital version] [Bibtex]
23. 
Khan M. A, Piazza A. On Uniform Convergence of Undiscounted Optimal Programs in the Mitra-Wan Forestry model: The Strictly Concave Case. International Journal of Economic Theory 2010;6:57-76. [Digital version] [Bibtex]
24. 
Esteban M, Felmer P, Quaas A. Super-linear elliptic equation for fully nonlinear operators without growth restrictions for the data. Proc. Roy. Soc. Edinburgh 2010;53:125-141. [Digital version] [Bibtex]
25. 
Alarcón S, Quaas A. Large number of fast decay ground states to Matukuma-type equations. Journal of Differential Equations 2010;248:866-892. [Digital version] [Bibtex]
26. 
Felmer P, Quaas A, Tan J. Geometry of phase plane and radial solutions for nonlinear elliptic equations with extremal operators. Journal Mathematical Analisys Aplication 2010;366(1):101-111. [Digital version] [Bibtex]
27. 
Felmer P, Quaas A, Sirakov B. Resonance phenomena for second-order stochastic control equations. SIAM J. on Mathematical Analysis 2010;42(3):997-1024. [Digital version] [Bibtex]
28. 
Correa R, Gajardo P, Thibault L. Various Lipschitz like properties for functions and sets I: Directional derivative and tangential characterizations. SIAM J. Optim. 2010;20(4):1766-1785. [Bibtex]

Year: 2009
1. 
Aguirre P, Gonzalez-Olivares E, Sáez E. Three limit cycles in a Leslie-Gower predator-prey model with additive Allee effect. SIAM Journal on Applied Mathematics 2009;69(5):1244–1262. [Digital version] [Bibtex]
2. 
Aguirre P, González-Olivares E, Sáez E. Two limit cycles in a Leslie-Gower predator-prey model with additive Allee effect. Nonlinear Analysis: Real World Applications 2009;10(3):1401–1416. [Digital version] [Bibtex]
3. 
Briceño L, Combettes P. L. Convex variational formulation with smooth coupling for multicomponent signal decomposition and recovery. Numer. Math. Theory Methods Appl. 2009;2:485-508. [Digital version] [Bibtex]
4. 
Dávila J, Flores I, Guerra I. Multiplicity of solutions for a fourth order equation with exponential nonlinearity. 2009. [Bibtex]
5. 
Flores I. Singular solutions of the Brezis-Nirenberg problem in a ball. 2009. [Bibtex]
6. 
Spa C, Mateos T, Garriga A. Methodology for Studying the Numerical Speed of Sound in Finite Differences Schemes. Acta Acustica United with Acustica 2009;95(4):690-695(6). [Bibtex]

Results 176 - 200 of 272
«StartPrev12345678910NextEnd»
JA slide show